홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2000 / vol.3 / no.1)
Distortion Theorems in One and Several Variables
Seong-A Kim
Pages. 73-77     



1. Introduction 2. Preliminaries 3. Distortion theorems in one variable 4. Distortion theorems in several variables



distortion theorem, univalent functions, hyperbolic metric, hyperbolically convex function, spherical density, spherically convex region



30C45, 30C25, 32F32